# SDR REXA2018021100120

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 24,948 hours, 17,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED. REMOVED AND REPLACED THE PAX DOOR INNER HANDLE IAW AMM 52-11-02, CONFIG A02. OPS CHECKED GOOD.
